# SDR AALA201802219046

- Difficulty date: February 19, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 11,270 hours, 3,294 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. L3 DOOR EMERGENCY EXIT DAMPER CYLINDER HAS LOW PRESSURE. SERVICED DAMPER CYLINDER PER AMM 52-22-00. OPERATIONS AND LEAK CHECK GOOD.
